MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ. NON-STERILE; NON-DISPOSABLE ELLIK BLADDER EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ. NON-STERILE; NON-DISPOSABLE ELLIK BLADDER EVACUATOR
Catalog Number 004501
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the rubber bulb on the reusable ellik evacuator degrades over time.It was noted that the reusable ellik evacuators were sterilized using an autoclave.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "contents one unit caution: this product contains natural rubber latex which may cause allergic reactions.Bard® ellik bladder evacuator caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Caution: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Bard is a registered trademark of c.R.Bard, inc.Or an affiliate.Bard c.R.Bard, inc.Covington, ga 30014 1-800-526-4455 packaged in mexico pi-50485 5/99".

Brand Name
BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ. NON-STERILE
Common Device Name
NON-DISPOSABLE ELLIK BLADDER EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7591970
Report Number1018233-2018-02203
Device Sequence Number217882
Product Code KQT
UDI-Device Identifier00801741049057
UDI-Public(01)00801741049057
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number004501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1